# SDR 95ZZZX3943

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737BP
- Make and model: Cessna 172N
- Aircraft serial: 17269293
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Pin Broken
- Location: Cabin
- Part time: 3,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE CABIN DOOR HINGE PINS WERE DETERMINED TO BE WORN.  WHEN OLD PINS WERE REMOVED, FOUND 2 OF 4 PINS BROKEN WITH ONLY ABOUT .25 INCH OF REMAINING PIN SECURING HINGE.  THE BOTTOM PIECE WAS MISSING ON ONE PIN.  THE TOP HINGES WERE FOUND BOWED CAUSING HINGES TO BIND WHEN DOORS WERE CLOSED.  SUBMITTER SUGGESTED THIS IS ANOTHER ITEM THAT MUST BE LOOKED AT ON SCHEDULED INSPECTIONS ON AIRCRAFT WITH MORE THAN 2,000 HOURS.
